Hilbert functions and Witt functions. An identity for congruences of Atkin and of Swinnerton-Dyer type.
Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 247-278
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Atkin congruence, Swinnerton-Dyer congruence, Hilbert functions, Witt functions, logarithms of curvilinear formal group laws, Dieudonné- Cartier modules
@article{MZ_1990__205_3_174172,
author = {E.J. Ditters},
title = {Hilbert functions and {Witt} functions. {An} identity for congruences of {Atkin} and of {Swinnerton-Dyer} type.},
journal = {Mathematische Zeitschrift},
pages = {247--278},
year = {1990},
volume = {205},
number = {3},
zbl = {0685.14026},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174172/}
}
TY - JOUR AU - E.J. Ditters TI - Hilbert functions and Witt functions. An identity for congruences of Atkin and of Swinnerton-Dyer type. JO - Mathematische Zeitschrift PY - 1990 SP - 247 EP - 278 VL - 205 IS - 3 UR - http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174172/ ID - MZ_1990__205_3_174172 ER -
E.J. Ditters. Hilbert functions and Witt functions. An identity for congruences of Atkin and of Swinnerton-Dyer type.. Mathematische Zeitschrift, Tome 205 (1990) no. 3, pp. 247-278. http://geodesic.mathdoc.fr/item/MZ_1990__205_3_174172/